# SDR CALA2017071402231

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 86,217 hours, 21,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE INDICATOR SHOWS ARMED EVEN THOUGH THE DOOR IS DISARMED.. CLEANED THE SENSORS AND VERIFIED CORRECT GAP. SLIDE LIGHT AND ARMING OPERATES NORMAL IAW AMM 25-66-11, AND FIM 25-66-00.
